# SDR DALA2016042703358

- Difficulty date: April 26, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CHANNEL ON FLOOR PANEL. CRACKED CHANNEL REPAIRED IAW SRM 53-05 PAR 145, FIG 131B, SRM 51-10-2, SRM 51-30-2, SRM 51-10-3 PAR 14, 21.
